| Model Number |
ZM-530PA |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that they have artifact in the waveforms.New lead sets tried, but the issue persists.No patient harm was reported.
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that they have artifact in the waveforms.New lead sets tried, but the issue persists.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device.Attempt #1 11/03/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 11/10/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3 11/12/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Central nurse's station model: ni sn: ni.
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that they have artifact in the waveforms.New lead sets tried, but the issue persists.No patient harm was reported.Investigation conclusion: the customer reported that the transmitter (zm-530pa, sn: (b)(6)) had artifacts in the waveforms.An exchange unit was sent to the customer, and the complaint device was returned for evaluation.The evaluation noted signs of previous moisture exposure, but the reported issue could not be replicated.As such, a definitive root cause cannot be established.It's possible that the presence of fluid resulted in reduced device performance at the time of complaint reporting, but the device had sufficiently dried by the time of evaluation.The device's center case, which contains the ecg socket, was replaced as a preventative measure, and the device continued to perform to manufacturer's specifications.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device attempt #1 11/03/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 11/10/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3 11/12/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Central nurse's station.Model: ni.Sn: ni.Additional information: b4 date of this report.D9 device available for evaluation.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h3 device evaluated by manufacturer.H6 event problem and evaluation codes.H11 additional manufacturer narrative.
Event or Problem Description